|Ubiquinol/CoQ10 and HIV
Nov 19, 2010
Hello what are your thoughts on taking an Ubiquinol supplement of 100mg twice a day, while taking HIV medication such as Atripla. Can it benefit as I read HIV patients have more oxidized stress. Please advise, thanks. The question and answer forum is very helpful and reassuring letting us know we are not alone.
| Response from Dr. Henry
Although there has been long standing interest in co-enzyme Q in the setting of HIV infection there is little clinically relevant data proving any clear benefit. That general statement also applies to patients who are taking Atripla. I am unaware of any published study showing benefit of Ubiquinol for patients on Atripla. If any reader knows of a reference please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Breast Sucking Worried I Have HIV
- Erectile Dysfunction After Anal Sex Without Condom Does It Mean I Have HIV
- Flu Symptoms After Touching Dried Blood Worried I Have HIV
- Red Eyes After Erotic Massage Worried I Have HIV
- Can And Std Cause Mouth Ulcers?
- Can Lesbians Get An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.